# SDR FDEA200903090867

- Difficulty date: March 9, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,399 hours, 25,833 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 45D29
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL CLOG LT NR 2 ENG CAME ON AFTER T/O STAYED ON FOR A WHILE/WENT OUT AFTER 4 MINUTES.  REMOVED AND REPLACED FUEL PRESSURE DIFFERENTIAL  PRESSURE SWITCH IAW MM 73-34-11-4-04.  OPS AND LK CK GOOD.
